zbMATH — the first resource for mathematics

On a probabilistic approach to a problem of semi-classical analysis. (Sur une approche probabiliste d’un problème d’analyse semi-classique.) (French. English summary) Zbl 1076.35019
Summary: We use probabilistic methods to study, under certain conditions, the asymptotic behavior (namely, the logarithmic equivalents), when \(\varepsilon\) goes to zero, of the solution \((\psi_\varepsilon(t, x))\) of the following Cauchy problem: \[ {\partial\over\partial t}\psi_\varepsilon(t, x)={\mathcal L}_\varepsilon\psi_\varepsilon(t, x)+{1\over\varepsilon^2} V(x)\psi_\varepsilon(t, x), \] \[ \psi_\varepsilon(0, x)= g(x)\exp\Biggl({-s(x)\over\varepsilon^2}\Biggr),\quad t\geq 0,\quad x\in\mathbb{R}^n, \] where \(V\) is a potential and \({\mathcal L}_\varepsilon\) is the infinitesimal generator of a perturbed diffusion process: \[ {\mathcal L}_\varepsilon= {\varepsilon^2\over 2} \sum^r_{i=1} A^2_i+ A_0+ {1\over 2} \sum^l_{j=1} \widetilde A^2_j \] with \(A_0, A_1,\dots, A_r\) are \(\widetilde A_1,\dots,\widetilde A_l\), \(r+ l+1\) vector fields on \(\mathbb{R}^n\) smooth enough.

35B40 Asymptotic behavior of solutions to PDEs
60J60 Diffusion processes
47D07 Markov semigroups and applications to diffusion processes
35K15 Initial value problems for second-order parabolic equations
35R60 PDEs with randomness, stochastic partial differential equations
Full Text: DOI
[1] R. Azencott, H. Doss, L’équation de Schrödinger quand h tend vers zéro, une approche probabiliste, 2ème rencontre Franco-Allemande entre Physiciens et Mathématiciens—CIRM Marseille 1983, Lecture Notes in Mathematics, Vol. 1109, Springer, Berlin, 1985.
[2] Bezuidenhout, C., Singular perturbations of degenerate diffusion, Ann. probab., 15, 3, 1014-1043, (1987) · Zbl 0646.60031
[3] Doss, H., Quelques formules asymptotiques pour LES petites perturbations de systèmes dynamiques, Ann. inst. H. Poincaré, 16, 1, 17-28, (1980) · Zbl 0432.60073
[4] Doss, H., Sur une résolution stochastique de l’équation de Schrödinger à coefficients analytiques, Commun. math. phys. t., 73, 247-264, (1980) · Zbl 0427.60099
[5] Doss, H., Démonstration probabiliste de certains développements asymptotiques quasi-classiques, Bull. sci. math., 2ème série 109, 179-208, (1985) · Zbl 0564.35101
[6] Doss, H.; Stroock, D.W., Nouveaux résultats concernant LES petites perturbations de systèmes dynamiques, J. funct. anal., 101, 2, 370-391, (1991) · Zbl 0736.60050
[7] H. Doss, Liens entre équations différentielles stochastiques et ordinaires, Ann. Inst. H. Poincaré, Vol. XIII(2) (1977) 99-125. · Zbl 0359.60087
[8] Doss, H., Un nouveau principe de grandes déviations en théorie du filtrage non linéaire, Ann. inst. H. Poincaré, 27, 3, 407-423, (1991) · Zbl 0739.60030
[9] Elworthy, K.D.; Truman, A., Classical mechanics, the diffusion (heat) equation and the Schrödinger equation on a Riemannian manifold, J. math. phys. t., 22, 2144-2166, (1981) · Zbl 0485.70024
[10] Fleming, W.H.; Soner, H.M., Controlled Markov processes and viscosity solutions, (1992), Springer New York · Zbl 0713.60085
[11] Freidlin, M.I., Functional integration and partial differential equations, (1985), Princeton University Press Princeton, NJ · Zbl 0568.60057
[12] Freidlin, M.I.; Gärtner, M., A new contribution to the question of large deviations for random processes, Vestnik moskov. univ. ser. I mat. mekh., 5, 52-59, (1978) · Zbl 0392.60030
[13] Freidlin, M.I.; Wentzell, A.D., Random perturbations of dynamical systems, (1984), Springer New York · Zbl 0522.60055
[14] J. Gärtner, On the action functional for diffusion processes with small parameter in a part of higher derivatives, Preprint, Zent für Math. und Mech. Berlin 1978 (In Russian).
[15] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, Vol. 24, 1981, North-Holland publishing Company, Amsterdam, Oxford, New York. · Zbl 0495.60005
[16] Johnson, G.W.; Lapidus, M.L., The Feynman integral and Feynman’s operational calculus, (2002), Oxford Mathematical Monographs · Zbl 1027.46002
[17] V.P. Maslov, Théorie des perturbations et méthodes asymptotiques, Paris, Dunod et Gauthier-Villars, 1972 - Études Mathématiques. · Zbl 0247.47010
[18] Robert, D., Autour de l’approximation semi-classique, (1987), Birkhauser Boston · Zbl 0621.35001
[19] Schilder, M., Some asymptotics formulas for Wiener integrals, Trans. amer. math. soc., 125, 63-85, (1966) · Zbl 0156.37602
[20] Stroock, D.W.; Varadhan, S.R.S., On the support of diffusion processes with applications to the strong maximum principle, (), 330-360
[21] Varadhan, S.R.S., Asymptotic probabilities and differential equations, Comm. pure appl. math., 1, 261-286, (1966) · Zbl 0147.15503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.